A 25-year-old female asked:
Disclaimer

i have multiple colds on lips. treated it with carmex , lysine, blistex, and abreva . now my lips are swollen can't got to a doctor please help!?

1 doctor answer
Dr. Kristin Sokol
12 years experience Allergy and Immunology
Allergy?: Swelling after using several different medications on your lips might be due to an allergy. Try an antihistamine like Zyrtec or Allegra or Benadryl (diphenhydramine) (if you don't mind being sleepy) and see if swelling comes down. Don't put anything else on lips
Answered on Nov 28, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 41-year-old male asked:
Dr. Cheryl Eberting
22 years experience Dermatology
HSV: If you have a history of cold sores, and this is the first time you have tried an otc product for relief, you may have developed an allergy or sensiti ... Read More
2
2 thanks
A 47-year-old male asked:
Dr. Farrant Sakaguchi
Specializes in Family Medicine
Remember the basics: Have you also been using a lip balm like vaseline or chapstick? If your entire lips are dry and cracked, and you are feeling healthy otherwise, my fi ... Read More
A 20-year-old female asked:
Dr. Sandra Lora Cremers
25 years experience Ophthalmology
Wash eye: Allergic reactions can occur from active or inactive ingredients in the item you used. Stop its use. Use ice packs to stop the swelling. Benadryl (dip ... Read More
A 37-year-old member asked:
Dr. Suman Das
Dr. Suman Das answered
54 years experience Plastic Surgery
Stop lip balm: First, stop using that particular lip balm.Then go to your doctor, who probably give you some antihistaminic.
4
4 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month